關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Multiple comparison procedures under heteroscedasticity

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 99/2 數學系 陳順益 教授 期刊論文 發佈 Multiple comparison procedures under heteroscedasticity , [99-2] :Multiple comparison procedures under heteroscedasticity期刊論文Multiple comparison procedures under heteroscedasticityChen, Shun-Yi; Lee, Su-Hao淡江大學數學學系新北市:淡江大學Tamkang Journal of Science and Engineering=淡江理工學刊 14(4), pp.293-302When the homogeneity hypothesis of treatment means under heteroscedasticity is rejected, one may be interested in comparing each treatment with all other treatments. The objective of this paper is to derive two multiple range test procedures, the Newman-Keuls type and Duncan type, for multiple comparisons of treatment means with unknown and unequal variances. We investigate these pairwise comparison procedures with the Tukey type simultaneous confidence intervals approach with respect to comparisonwise and experimentwise error rates, as well as correct decision rates. The tables for applying the new multiple range test procedures are provided, along with a numerical example to demonstrate the methods.tku_id: 000099091;Submitted by 曉芬 游 (139570@mail.tku.edu.tw)
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果